# SDR USAA2012011000023

- Difficulty date: January 9, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 46,563 hours, 17,504 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 2001
- Condition: Leaking
- Location: Cargo Door
- Part time: 46,563 hours, 17,504 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OILY, DIRTY SOCK ODOR ENTERED COCKPIT, FORWARD GALLEY & FIRST CLASS CABIN DURING DESCENT AT APPROX 4000 FT AND LASTED THROUGH LANDING.  ALL CREW MEMBERS REPORTED THROAT AND EYE IRRITATION.  MAINTENANCE FOUND HYDRAULIC FLUID ENTERING APU INLET AND FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING.  REPLACED VALVE.  AIRCRAFT EXPERIENCED A REPEAT EVENT ON 1/10/2012.  REMOVED AND REPLACED FORWARD CARGO DOOR SELECTOR VALVE.  BOTH VALVES WERE FOUND LEAKING UPON REMOVAL.  AIRCRAFT BELLY AND APU INLET WERE WASHED, HEPA FILTERS REPLACED AND ECS DECONTAMINATION WAS PERFORMED.  NO FURTHER ODORS NOTED.
